ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Соотношение дефектов Неванлины для голоморфных отображений в замкнутые множества

Бабец, В. А. (1980) Соотношение дефектов Неванлины для голоморфных отображений в замкнутые множества. ՀՍՍՀ ԳԱ Զեկույցներ, 71 (5). pp. 263-266. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
604Kb

Item Type:Article
Additional Information:Նևանլինայի տեսությունը փակ բազմություններում հոլոմորֆ կորերի համար։ Relations of Nevanlinna's defects for holomorphic maps in the closed sets.
Uncontrolled Keywords:Բաբեց Վ. Ա., Babets V. A.
Subjects:Q Science > QA Mathematics
ID Code:4388
Deposited By:NAS Reports
Deposited On:27 Nov 2012 16:31
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page